# SDR ASAA2013022894031

- Difficulty date: February 28, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 16,217 hours, 5,089 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transmitter
- Condition: Unknown
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF TRANSMITTER DOES NOT TRANSMIT WHEN TRANSMISSIONS ARE MADE ON HF 1 OR HF 2 NEITHER SF RADIO NOR OTHER ACFT CAN TRANSMIT, UNABLE TO DETERMINE IF CARRIER WAVE IS GOING OUT.  RECEIVER WORKS FINE VHF TRANSMITTER WORK FINE.  NR 1 HF TESTS GOOD, REF TASK 23-11-00-710-801.  NR 2 HF TEST GOOD IAW SAME.  GROUND CHECKED, OPS NORMAL.
